researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Kybernetika
Home
Index
Info
Issue
Volume
49
, Issue
1
4
--
22
Francesco M. Malvestuto
.
The sum-product algorithm: algebraic independence and computational aspects
23
--
39
Guido Montúfar
.
Mixture decompositions of exponential families - using a decomposition of their sample spaces
40
--
59
Petr Novák
.
Goodness-of-fit test for the Accelerated Failure Time model based on martingale residuals
60
--
72
Martina Révayová
,
Csaba Török
.
Reference points based recursive approximation
73
--
95
José M. González-Barrios
,
María M. Hernández-Cedillo
.
Construction of multivariate copulas in $n$-boxes
96
--
113
Rachele Foschi
.
Hyper-dependence, hyper-ageing properties and analogies between them: a semigroup-based approach
114
--
127
Rajkumar Verma
,
Bhu Dev Sharma
.
Exponential entropy on intuitionistic fuzzy sets
128
--
140
Ján Plávka
.
On the weak robustness of fuzzy matrices
141
--
148
Dong Qiu
,
Weiquan Zhang
.
The strongest t-norm for fuzzy metric spaces
149
--
163
Zdenko Takác
.
On Some Properties of alpha-planes of Type-2 Fuzzy Sets
164
--
180
Mohammed-Amine Abchir
,
Isis Truck
.
Towards an extension of the 2-tuple linguistic model to deal with unbalanced linguistic term sets
181
--
187
Maziar Salahi
,
Saeed Fallahi
.
Linear fractional program under interval and ellipsoidal uncertainty
188
--
198
Saeed Ketabchi
,
Malihe Behboodi-Kahoo
.
Augmented Lagrangian method for recourse problem of two-stage stochastic linear programming